# SDR CALA2019062211008

- Difficulty date: June 18, 2019
- Submitted: June 22, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cleat
- Part number: D5323039920001
- Condition: Corroded
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT CLEAT FRAME 31 STRG 43L-44L IS CORRODED.   REMOVED AND REPLACED 1EA CORRODED CLEAT IN THE FWD CARGO COMP. F R31 STR 43L-44L IAW AIRBUS A320 SRM 51-72-11-911-001.
